Advertisements

Jan’s Doing A Little Better . . .

First I want to thank everyone for the dozens of get well wishes, so many that I can’t answer them all separately right now.




I was back at the hospital by 9 this morning, wanting to be sure I was there when the urologist came by. I was told he normally came in early, but he didn’t show up until about 1pm. Maybe that’s early for him.

About noon I went down to the cafeteria to grab a sandwich to eat there. I didn’t want to bring it back to the room, afraid the sight and smell would make Jan even hungrier than she already is, not having eaten until yesterday morning.

Luckily, besides the standard cafeteria food, they had farmed out the sandwich area and had  fresh Subway subs, and chicken sandwiches from Chick-fil-A. So I went with a Spicy Chicken Sandwich from CFA. Really good and better food than I was expecting,




The urologist showed up about 1pm and turned everything around. He wants to treat the UTI and get that taken care of before they worry about the remaining kidney stone. In fact they may wait 10 days or so before they come back to it. She’s not in any pain from it so it should work out OK.

What they wanted to do today was to put in a urethral stent to help flush and drain her right kidney where the infection is.

They took her in to PreOp about 3pm, started the procedure at 3:45 and were done by 4pm. Pretty quick.

By 6pm she was much more coherent and not as drowsy. I did get her to eat a few bites of turkey sandwich and some Jell-o when her dinner tray came. But that filled her up pretty fast, so they’ll try to get her more later this evening.

I left about 7pm and stopped off at King Food for a big bowl of Hot & Sour Soup before I headed back to the rig.

I’ll be back down there by about 9 tomorrow morning. really hoping to see a big improvement after the Cipro really kicks in and she’s gotten a little more food in her.




Thought for the Day:

The only thing worse than hospital coffee is discovering that the only Lipton tea bags they have are decaffeinated.

  adfafd

Advertisements

6 Responses to Jan’s Doing A Little Better . . .

  1. Elizabeth says:

    Glad you feel more hopeful for Jan’s recovery…I am sorry she is on Cipro however…it has ruined people’s health…in the case of my hubby, he now has tendons pop every so often, which can be a side effect.  One of our friends is now homebound from having taken that drug…and she is not near retirement age…I hope you can help them find something better for Jan!!  Will pray she will not have the side effects of it.  I have had it before, but just in eye drops…so as of this time, have not had other issues…

  2. Linda in NE says:

    I’ve  heard bad things about Cipro side effects as well. Not something I would want to take unless there was absolutely no alternative. Hoping Jan has a quick recovery.

     

  3. Cheri in MO says:

    Morning Greg and Jan! Praying for a quick recovery for Jan and that she’ll be on the mend from the UTI infection so that the docs may address the kidney stone removal. Hoping your feeling better also. As we always say, getting old ain’t for sissies!

  4. Janna says:

    Cipro is an antibiotic which has been around forever, short term use of it as will be the case in Jan’s situation isn’t harmful.  Glad to hear she is feeling a touch better Greg–keep up the good work–you are being a good nurse!

  5. The doctor probably feels that another stone will develop if the infection is not treated first.

    Even though it’s doctor’s orders, Kathy likes her Lipton Decafe Tea.

    Still praying for Jan just don’t forget to take care of yourself.

    It’s about time.

  6. Charlee & Bill says:

    I’ve been out of pocket for the past couple of week and just got back on Facebook.  I’m so sorry to hear that Jan is ill, oh my.  I’ll keep her in my prayers, Greg pleases give her a kiss for me and tell her I’m thinking of her.  Take care and be well.  I’ll follow up.  Charlee

Leave a Reply

Your email address will not be published. Required fields are marked *

%d bloggers like this: